# SDR MASA2021100800062

- Difficulty date: October 8, 2021
- Submitted: October 9, 2021
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 42,368 hours, 33,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT LED NOT BLINKING. REPLACED FLASHLIGHT.
